# SDR DALA2018081605109

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 46,908 hours, 24,382 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK BETWEEN FRAMES 47 & 64.  FOUND TO BE OUT OF LIMITS. REPLACED THE SEAT TRACK IAW SRM 51-72-11 AND DWG D53476977.
